# SDR AALA970621

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: GEN5103
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

LEFT GENERATOR LIGHT CAME ON.  AFTER RESET ACCORDING TO FLIGHT MANUAL LEFT DRIVE LIGHT CAME ON.  REPLACED LT IDG, FUEL-OIL AND AIR-OIL HEAT EXCHANGER PER MM ENG RUN UP ACCOMPLISHED LEAK AND OPS CHECK OK RESERVICED IDG.  (M)
